# SDR P5CA9801234

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Delaminated
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON NAC STA 320 SAIL BOAT RT FAIRING 474D HAS OUTER SKIN DELAMINATION.  HOT BOND REPAIR PER SRM 51-40-06 FIG 13.
